# SDR 9809951155

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND TWO INCH CRACK IN INBOARD EDGE OF LEADING EDGE FLEX SKIN.  REPAIRED PER EA 11-155651.
